# SDR USAA2011122300016

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 36,572 hours, 13,386 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ROW 22L AND 29L INOPERATIVE.  REPLACED CONNECTORS 7261VC7 & 7261VC8 AT SEAT ROWS 22L & 29L IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-44-11.  SATISFACTORY OPS CHECK ACCOMPLISHED.
